MathSciNet Relay Station
MathSciNet bibliographic data
MR2578539 (2011c:53068) 53C21 (35J60 53A30)
Gover, A. Rod $Q$-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1453–1459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement